RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2013, Volume 53, Number 7, Pages 1067–1081 (Mi zvmmf9820)  

This article is cited in 6 scientific papers (total in 6 papers)

Linear parabolic problem: High-frequency asymptotics in the critical case

V. V. Gusachenko, E. A. Il'icheva, V. B. Levenshtam

Southern Federal University, Rostov-on-Don

Abstract: A second-order linear parabolic problem with high-frequency terms is considered. The elliptic operator of the corresponding limiting (averaged) problem is assumed to be degenerate. A complete formal asymptotic expansion of a time-periodic solution of the perturbed problem is constructed.

Key words: parabolic problem, high-frequency in time coefficients, degenerate limiting problem, complete asymptotic expansion of a time-periodic solution.

DOI: https://doi.org/10.7868/S0044466913070107

Full text: PDF file (798 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2013, 53:7, 882–895

Bibliographic databases:

UDC: 519.633
Received: 18.03.2012
Revised: 14.01.2013

Citation: V. V. Gusachenko, E. A. Il'icheva, V. B. Levenshtam, “Linear parabolic problem: High-frequency asymptotics in the critical case”, Zh. Vychisl. Mat. Mat. Fiz., 53:7 (2013), 1067–1081; Comput. Math. Math. Phys., 53:7 (2013), 882–895

Citation in format AMSBIB
\Bibitem{GusIliLev13}
\by V.~V.~Gusachenko, E.~A.~Il'icheva, V.~B.~Levenshtam
\paper Linear parabolic problem: High-frequency asymptotics in the critical case
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2013
\vol 53
\issue 7
\pages 1067--1081
\mathnet{http://mi.mathnet.ru/zvmmf9820}
\crossref{https://doi.org/10.7868/S0044466913070107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3255236}
\elib{http://elibrary.ru/item.asp?id=19124093}
\transl
\jour Comput. Math. Math. Phys.
\yr 2013
\vol 53
\issue 7
\pages 882--895
\crossref{https://doi.org/10.1134/S0965542513070105}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000322134300003}
\elib{http://elibrary.ru/item.asp?id=20446736}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84880753470}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9820
  • http://mi.mathnet.ru/eng/zvmmf/v53/i7/p1067

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Levenshtam, “Asymptotic Integration of Linear Parabolic Problems with High-Frequency Coefficients in the Critical Case”, Math. Notes, 96:4 (2014), 499–513  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. V. V. Gusachenko, V. B. Levenshtam, “Asymptotic analysis of linear parabolic problems with singularities”, Comput. Math. Math. Phys., 55:1 (2015), 71–84  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. V. B. Levenshtam, M. R. Ishmeev, “Asymptotic integration of linear system with high-frequency coefficients and stokes operator in the main part”, Asymptotic Anal., 92:3-4 (2015), 363–376  crossref  mathscinet  zmath  isi  elib  scopus
    4. L. I. Sazonov, “On the Existence of Periodic Solutions of Ordinary Differential Equations with High-Frequency Summands in a Banach Space”, Math. Notes, 101:2 (2017), 310–319  mathnet  crossref  crossref  mathscinet  isi  elib
    5. L. I. Sazonov, “High-frequency asymptotics of solutions of ODE in a Banach space”, Izv. Math., 81:6 (2017), 1234–1252  mathnet  crossref  crossref  adsnasa  isi  elib
    6. M. R. Ishmeev, V. B. Levenshtam, “A system of partial differential equations with high-frequency coefficients and Stokes operator in the main part. Asymptotic integration in the case of multiple degeneration”, Russ. J. Math. Phys., 25:3 (2018), 284–299  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:240
    Full text:58
    References:42
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020